BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Optimal natural dualities: the role of endomorphisms

Participants in the publication
Saramago, M. J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 1446-7887

Volume
77

Starting page
269
Last page
296


Export

APA
Saramago, M. J., (2004). Optimal natural dualities: the role of endomorphisms. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 77, 269-296. ISSN 1446-7887. eISSN .

IEEE
Saramago, M. J., "Optimal natural dualities: the role of endomorphisms" in JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 77, pp. 269-296, 2004.

BIBTEX
@article{1759, author = {Saramago, M. J.}, title = {Optimal natural dualities: the role of endomorphisms}, journal = {JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY}, year = 2004, pages = {269-296}, volume = 77 }